# SDR UPS97224629

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N214UP
- Make and model: Boeing 727-2A1
- Aircraft serial: 21342
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, EMERGENCY EXIT LIGHTS FAILED TO ILLUMINATE WHEN SELECTED ON.  REPLACED 4 EA DEAD BATTERIES S106 EMERGENCY EXIT LIGHTS, OPS CK GOOD.
